I have read and heard in many places that birth control pills can cause yeast infections. However, when I have mentioned this to 2+ doctors, they say that it doesn't.
I hadn't had a yeast infection until I started taking the pill... at which point (after a few months), I started gettting regular (monthly) infections. I spent lots of money and time trying to fix them, only to have one again the next month - sometimes twice per month (before and after a period)! Since then, I have adjusted my diet and other things to prevent them... and now I don't have a problem any more than a few times per year... usually when extremely worn out and stressed.. or taking antibiotics and forgetting my acidophilus.
I would not suggest yoghurt, as you can buy acidophilus capsules that contain far more acidophilus than yoghurt does. I use Inner Health Plus capsules that contain 25 billion cells. I take it less than once per day (just whenever I remember
). Yoghurt is still good.. but it is not strong enough to prevent infections, not in my opinion, anyway.
Do your doctors suggest any treatment? You can take large doses of acidophilus as treatment.. or, you can purchase over-the-counter creams or pessaries that you must insert for 1 to 6 days. I prefer the 1-day ones... but the 6-day seems to be more effective, I think.
Also, Tea-Tree oil (diluted) can be used to lessen the pain/itch, externally.
I'm not sure what else to say. Let me know if you want more information and I will write more at a better time of day.
While pregnancy can cause increased occurence of infections, I don't think that is what the cause is. If you have had tests for all those things, they probably took a HcG test while they were at it (they do here anyway.. just to be sure).
Yeast infections are common and most people will have at least one in their life time... so this might just be your time.. and everything else just a coincidence.